# SDR ABXA020188

- Difficulty date: September 11, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 50,090 hours, 45,359 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 29568461
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, EXCESSIVE NOISE AND VIBRATION IN VICINITY OF NOSE GEAR.  WHEN GEAR LOWERED, NOISE, VIBRATION STOPPED.  FOUND RIGHT FORWARD NOSE GEAR DOOR OPEN, AND DOOR STOP CABLE BROKEN.  REPLACED LEFT AND RIGHT NOSE GEAR DOOR STOP CABLES IAW DC-9 MM 32-22-01-2-0004.  OPS CHECKED GOOD.
